# SDR SWIA202304240002

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 20,884 hours, 12,113 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED CAUTION MESSAGE DURING CRUISE. RAN QRH MESSAGE PERSISTED INTERMITTENTLY. NO ISSUES UPON LANDING. (FLT 3486 FILED CLOSED)PERFORMED T/S TO PARKING BRAKE NOT RELEASED CAUTION MESSAGE PER ERJ175 FIM 32-41-00, FOUND PRK BRK PR SW 2 FAULT CODE# 32400016UT1 ,REMOVED AND REPLACED # 2 HYD SYS EMERGENCY/PARKING BRAKE PRESSURE-SWITCH PER ERJ175 AMM 32-44-09, OPS CHECK GOOD, NO LEAK NOTED, NO CAUTION MESSAGES NOTED.NO 30 DAYS HISTORY
